ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
123390488 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.The lot history was reviewed, and no nonconformities were found that would have led to the reported complaint.The complaint cannot be replicated or confirmed.
Event or Problem Description
The event involved a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inch where it was reported that the filter vent was suspected of leaking.No patient harm was reported.